MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX IMPLANT (4.1)4.0X15 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX IMPLANT (4.1)4.0X15 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.305
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4)¿ the dentist reported that 23 days after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Moreover, 40n.Cm of primary stability was achieved, the patient presented bone type ii and immediate implant was performed.

Brand Name
TI TITAMAX IMPLANT (4.1)4.0X15 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9964462
Report Number3008261720-2020-01971
Device Sequence Number16831858
Product Code DZE
UDI-Device Identifier07898237567020
UDI-Public07898237567020
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/15/2020
Report Date (Section F) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Model Number109.305
Device Catalogue Number109.305
Device Lot NumberYC609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/15/2020
Device Age5 MO
Event Location Other
Date Report to Manufacturer03/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;